t3

Been on higher dose of t3 for over a week now and got fuzzy head and lethargy, pains in upper arms worse.Should I reduce thyroxine ,as still on 50 mcg thyroxine and 20 mcg t3 in am.I thought t3 would give me a burst but it has seemed to give me a calmer feeling getting really good sleeps and dreams now,is this connected to t3.Still have this terrible lethargy and muscle pain and pain in base of foot.I am very confused about tsh as was over 7 and how that will come down .I know t3 can bring tsh down quickly when in the system but what happens when it leaves the system ,does tsh go back up

2 Replies

oldestnewest
  • T3 doesn't leave your system, it goes into your receptor cells and it's effect lasts for between one to 3 days. I agree with T3 calming our system down.

    I think your pains aches might be due to not being on sufficient medication yet. You are taking the equivalent to 130mcg of levo (T4/T3) which is not too high. It's about average.

    The TSH isn't a lot to go by when we take T3 as T3 will suppress the TSH and T4 if we're taking any.

  • Perhaps you need to reduce the T4. Could be T4 doesn't agree with you.

    Your TSH is way too high, so I Don't think you're on your optimal dose yet.

    Taking T3 doesn't exactly lowers the TSH down quickly but it takes it lower in the end. If you stop taking T3 of course it will go up again. But why would you stop taking T3? You need it to live.

    It's the imagination of doctors (or wishful thinking!) that says it gives you a boost. They even sometimes liken it to drugs like cocaine! But for the average human being, it doesn't work like that. It just gradually brings you back to... normal functioning. Don't expect an instant high. If thats what you want, try taking LSD! lol (Sorry, joke in very bad taste!)

You may also like...